Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fixed point theorems for mappings of nonexpansive type


Author: Teck-Cheong Lim
Journal: Proc. Amer. Math. Soc. 66 (1977), 69-74
MSC: Primary 47H10
MathSciNet review: 0473935
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Constructive fixed point theorems for single-valued and compact-valued nonexpansive mappings, which map a closed convex subset C of a Banach space X into X and send the boundary of C relative to X into C, are given. Mappings for which the method of asymptotic center applies are also considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0473935-9
PII: S 0002-9939(1977)0473935-9
Article copyright: © Copyright 1977 American Mathematical Society